Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2016, Volume 61, Issue 2, Pages 404–414 (Mi tvp5064)  

Short Communications

Independent random variables on Abelian groups with independent sum and difference

G. M. Feldman

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Khar'kov

Abstract: Let $X$ be a second countable locally compact Abelian group. Let $\xi_1$, $\xi_2$ be independent random variables with values in the group $X$ and distributions $\mu_1$, $\mu_2$ such that the sum $\xi_1+\xi_2$ and the difference $\xi_1-\xi_2$ are independent. Assuming that the connected component of the zero of group $X$ contains a finite number of elements of order 2, we describe the possible distributions $\mu_k$.

DOI: https://doi.org/10.4213/tvp5064

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2017, 61:2, 335–345

Bibliographic databases:

Received: 23.09.2014
Revised: 08.09.2015

Citation: G. M. Feldman, “Independent random variables on Abelian groups with independent sum and difference”, Teor. Veroyatnost. i Primenen., 61:2 (2016), 404–414; Theory Probab. Appl., 61:2 (2017), 335–345

Citation in format AMSBIB
\Bibitem{Fel16}
\by G.~M.~Feldman
\paper Independent random variables on Abelian groups with independent sum and difference
\jour Teor. Veroyatnost. i Primenen.
\yr 2016
\vol 61
\issue 2
\pages 404--414
\mathnet{http://mi.mathnet.ru/tvp5064}
\crossref{https://doi.org/10.4213/tvp5064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3626791}
\elib{https://elibrary.ru/item.asp?id=26604218}
\transl
\jour Theory Probab. Appl.
\yr 2017
\vol 61
\issue 2
\pages 335--345
\crossref{https://doi.org/10.1137/S0040585X97T988198}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404120400010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021209406}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5064
  • https://doi.org/10.4213/tvp5064
  • http://mi.mathnet.ru/eng/tvp/v61/i2/p404

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:204
    Full text:22
    References:31
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022